Louisiana, 2008Damaging Wind in Louisiana, June 20, 2008
June 20, 2008 · NWS JAN · 1 event in 1 county or zone
Thunderstorms on June 20th got an early start during the morning hours and only increased in coverage and intensity through the day. Scattered to numerous severe storms occurred on this day and produced a mix of large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms on June 20th got an early start during the morning hours and only increased in coverage and intensity through the day. Scattered to numerous severe storms occurred on this day and produced a mix of large hail and damaging winds. The worst wind damage was around Vicksburg where numerous trees were blown down. As for hail, some locations received hail between quarter and golf ball size. That size hail is quite large for June standards.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 20, 10:38 AM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 20, 10:38 AM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1138 AM CDT FRI JUN 20 2008
.DISCUSSION...CENTROID OF SMALL MCS MOVING INTO WESTERN ZONES NOW
WITH VIGOROUS PROPAGATION OF CELLS DIRECTED MAINLY SOUTH INTO MODEST
LOW LEVEL JET AXIS. EXPECT AREAS OF SHOWERS AND EMBEDDED STORMS
ASSOCIATED WITH COMPLEX TO CONTINUE TO DRIFT SOUTHEAST TOWARD
CENTRAL MS INTO THE AFTERNOON. LIFT ASSOCIATED WITH COMPLEX WILL
LIKELY TRIGGER ADDITIONAL (ALTHOUGH MORE SCATTERED) THUNDERSTORM
ACTIVITY EAST AND SOUTHEAST OF IT THROUGH THE AFTERNOON. WITH THIS
IN MIND I ROSE POPS AGAIN ACROSS MAINLY PORTIONS OF NORTHEAST LA AND
CENTRAL MS SOUTHWEST OF A GLH...TO NEWTON...TO LAUREL LINE. /BB/
PREVIOUS UPDATE (955 AM CDT)...FORECAST UPDATED TO SLIGHTLY INCREASE
POPS THIS MORNING...ESPECIALLY NW/WCNTRL ZONES...AS A THUNDERSTORM
COMPLEX DROPS ESEWD TOWARD THE AREA. WILL ALSO ADJUST HWO SLIGHTLY
TO REMOVE AFTERNOON WORDING TO REFLECT ISOLATED CONVECTION THIS
MORNING. THE AIR MASS REMAINS MOIST AND UNSTABLE...ESPECIALLY OVER
WRN AND SRN ZONES. A WEAK SURFACE BOUNDARY DRAPED ACROSS CENTRAL
ZONES WILL HELP FOCUS CONVECTION DURING THE DAY. /03/
&&
.PREVIOUS DISCUSSION...458 AM CDT FRI JUN 20 2008 TODAY THROUGH
SATURDAY. STILL LOOKS LIKE RAIN FOR THE AREA TODAY THROUGH
TOMORROW...SO NEED FOR ANY BIG CHANGES TO THE FORECAST. MAINTAINED
LIKELY POPS FOR THE WESTERN ZONES TODAY AND TONIGHT. GUIDANCE VALUES
WERE A LITTLE LESS...BUT THE LOCAL MODEL ALSO SHOWS CONVECTION
BREAKING OUT AROUND 18Z AND COVERING MOST OF THE WESTERN ZONES.
STILL LOOKS LIKE THERE WILL BE SEVERAL ROUNDS OF WEATHER...WITH
SEVERAL DISTURBANCES MOVING THROUGH THE AREA. COULD NOT REALLY FIND
A COLD FRONT...SEEMS TO BE MORE OF A TROUGH AXIS SWEEPING ACROSS THE
CWA AND BECOMING THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT.
EITHER WAY WILL LEAVE SEVERE WORDING IN FOR TODAY THROUGH TONIGHT.
ALSO WENT SLIGHTLY HIGHER THAN GUIDANCE ON POPS FOR TONIGHT AND
EARLY SATURDAY. RAIN SHOULD TAPER OFF FROM THE NORTHWEST...SO ONLY
LEFT LINGERING STUFF AROUND THE SOUTH SATURDAY NIGHT. STUCK WITH
GUIDANCE TEMPS WHICH WERE SLIGHTLY WARMER FOR TODAY. LOOKING FOR
MUCH OF THE RAIN TO BE DELAYED INTO THE AFTERNOON. ALTHOUGH HIGH
CLOUDS WILL BE AROUND...FIGURE AREA WILL HAVE TIME TO WARM TO NEAR
90 BEFORE RAIN COOLS THINGS DOWN. KEPT MOST LOCATIONS NEAR 90.
THE MASSIVE STORM OVER CENTRAL TEXAS CONTINUES TO TRACK SOUTH. FOR
NOW THE MODEL AND KEEPING IT OUT OF THE CWA. THE SYSTEM SHOULD
CONTINUE TO MOVE SOUTH. HOWEVER...THERE WAS A SHORT WAVE TO THE
NORTHWEST SUPPORTING SHOWERS AND THUNDERSTORMS AROUND THE OZARKS. AS
THE TROUGH AXIS MOVES EAST...SHOWERS AND THUNDERSTORMS WILL BREAK OUT
ACROSS THE CWA...LIKELY IN COMBINATION WITH THE INCREASING MOISTURE
AND INSTABILITY. MODELS SUGGEST ML CAPE VALUES WILL APPROACH 2000J
AND PW VALUES WILL BE NEAR 1.75 IN. KEPT CHANCE POPS THIS
MORNING...BUT LOOKS LIKE THE BEST COVERAGE WILL BE IN THE AFTERNOON
AND EVENING. WITH THE SYSTEMS SEEMING TO MOVE A LITTLE SLOW...HIGHER
POPS WERE GOOD FOR THE WESTERN ZONES THROUGH THE EVENING. THE
ACTIVITY WILL SHIFT EAST OVERNIGHT. THE NAM/GFS SHOW DRY AIR MOVING
INTO THE AREA LATE SATURDAY...SO BACKED OFF ON THE RAIN THROUGH THE
AFTERNOON. OVERALL...THE CURRENT FORECAST WAS GOOD. WITH THE
EXCEPTION OF A FEW TWEAKS TO THE POPS...NO REAL CHANGES WERE MADE.
LONGER TERM...SUNDAY THROUGH THURSDAY...MEDIUM RANGE MODELS AND
ENSEMBLES CONTINUE TO TRANSITION THE UPPER PATTERN FROM AN UPPER
TROUGH OVER THE EASTERN CONUS TO A MORE EARLY SUMMER LIKE PATTERN
WITH A FLAT UPPER RIDGE OVER THE REGION BY THE MIDDLE OF NEXT WEEK.
FOR SUNDAY THE UPPER TROUGH WILL SEND A FRONT INTO THE REGION FOR
SUNDAY...WHICH WILL PUSH INTO THE SOUTHERN SECTIONS OF THE ARKLAMISS
BY MONDAY MORNING. PRECIPITABLE WATER ON SUNDAY WILL BE AROUND 1.5
INCHES. LIFT FROM THE FRONT AND DAYTIME HEATING AND INSTABILITY WILL
HELP SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE SOUTH HALF. THE
RAINS SHOULD END BY SUNDAY NIGHT...THEN WE WILL TRANSITION TO A
MORE DRY PATTERN AS WE GO INTO THE UPCOMING WORK WEEK. IT SHOULD
BE DRY ON MONDAY INTO TUESDAY AS THE PATTERN CHANGES TO A FLAT UPPER
RIDGE. AREA MODEL SOUNDINGS SHOWS NO REAL LOW LEVEL FLOW FROM THE
GULF AS WELL AS SOME CAPPING. THE OLD FRONTAL BOUNDARY WILL RETURN
TO THE NORTH AS A WARM FRONT ON WEDNESDAY INTO THURSDAY AS WE START
TO GET SOME LOW LEVEL RETURN FLOW FROM THE GULF. GFS INDICATES THAT
SEVERAL DISTURBANCES WILL COME DOWN IN NORTHWEST FLOW TO THE WEST OF
THE REGION FOR WEDNESDAY INTO THURSDAY...WHICH WILL KEEP MOST OF THE
RAIN TO THE WEST OF THE ARKLAMISS. THE EUROPEAN MODEL WAS A LITTLE
WEAKER WITH THE RETURN FLOW FOR NEXT WEEK. IT BROUGHT RETURN FLOW TO
THE SOUTHERN SECTIONS ONLY. THIS PATTERN WILL BE MAINLY TYPICAL
DIURNAL CONVECTION AS WE RETURN TO A TYPICAL EARLY SUMMER
PATTERN.
AS FAR AS TEMPS ARE CONCERN KEPT CLOSE TO PREVIOUS FORECAST AND USED
SOME MEX GUIDANCE FOR DAILY HIGHS AND MOS GUIDANCE FOR DAILY LOWS.
GENERALLY HIGHS WILL BE FROM THE UPPER 80S TO LOWER 90S. LOWS FROM
THE MIDDLE 60S TO LOWER 70S./17/
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE MORNING.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...MAINLY NORTH
OF I-20. CONVECTION WILL INCREASE THIS AFTERNOON FOR LOCAL IFR/MVFR
CIGS/VSBYS IN HEAVIER STORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 88 69 88 67 / 70 57 55 28
MERIDIAN 91 69 86 66 / 35 59 60 33
VICKSBURG 84 71 88 67 / 83 57 45 16
HATTIESBURG 94 70 88 69 / 35 60 60 32
NATCHEZ 89 69 87 68 / 72 61 61 25
GREENVILLE 83 68 87 66 / 62 57 41 13
GREENWOOD 85 68 86 66 / 48 57 48 18
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
50
Hazardous weather outlook, Jun 20, 9:15 AM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CDT FRI JUN 20 2008
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
211200-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
649 AM CDT FRI JUN 20 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FOR AREAS ALONG
AND NORTH OF INTERSTATE 20 THIS MORNING. ACTIVITY WILL INCREASE BY
THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE BEST CHANCE
FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER WEST AND
SOUTH ZONES THIS AFTERNOON ...ESPECIALLY SOUTH OF I-20 AND WEST OF
I-55 BUT THEY WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA TODAY AND
EARLY TONIGHT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 60 MPH...PENNY SIZED HAIL AND PERIODS OF VERY HEAVY RAINFALL.
FREQUENT DANGEROUS LIGHTNING CAN ALSO BE EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FEW STRONG TO SEVERE STORMS MAY LINGER OVER EAST AND SOUTH
MISSISSIPPI SATURDAY...AS A SERIES OF DISTURBANCES MOVE OUT OF THE
AREA. GUSTY WINDS...HAIL AND PERIODS OF HEAVY RAIN WILL BE POSSIBLE.
OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Special weather statement, Jun 20, 8:48 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT FRI JUN 20 2008
ARZ074-LAZ007-008-201520-
ASHLEY AR-MOREHOUSE LA-WEST CARROLL LA-
948 AM CDT FRI JUN 20 2008
...STRONG THUNDERSTORMS TO AFFECT PARTS OF SOUTHEAST ARKANSAS AND
NORTHEAST LOUISIANA THIS MORNING...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED ACROSS ASHLEY COUNTY AND NORTHERN MOREHOUSE PARISH
AT 948 AM CDT...MOVING EAST AT 14 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.
PEOPLE IN ASHLEY...MOREHOUSE AND WEST CARROLL PARISHES...INCLUDING
THE CITIES OF HAMBURG AND WILMOT...SHOULD MONITOR THIS STORM CLOSELY.
AEG
Special weather statement, Jun 20, 10:00 AM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT FRI JUN 20 2008
LAZ007-015-201700-
MOREHOUSE LA-RICHLAND LA-
1100 AM CDT FRI JUN 20 2008
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 14 MILES NORTHWEST OF START AT 1100 AM
CDT...MOVING SOUTHEAST AT 20 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN MOREHOUSE AND RICHLAND PARISHES...INCLUDING THE CITIES OF
RAYVILLE AND START...SHOULD MONITOR THIS STORM CLOSELY.
OLB
Local storm report, Jun 20, 10:23 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1123 AM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM TSTM WND DMG CANTON 32.61N 90.03W
06/20/2008 MADISON MS EMERGENCY MNGR
NUMBER OF TREES DOWN...INCLUDING SEVERAL LARGE SNAPPED
TREES. POWERLINES DOWN WITH ABOUT 1000 PEOPLE WITHOUT
POWER. SHED BLOWN OVER. MICROBURST WITH WINDS LIKELY IN
THE 60 TO 70 MPH RANGE. REPORTS FROM MADISON COUNTY EMA
AND LOCAL MEDIA.
&&
AEGSpecial weather statement, Jun 20, 10:49 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1149 AM CDT FRI JUN 20 2008
LAZ007>009-015-016-023-025-201720-
MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-RICHLAND LA-TENSAS LA-
FRANKLIN LA-MADISON LA-
1149 AM CDT FRI JUN 20 2008
...STRONG THUNDERSTORMS TO AFFECT PARTS OF NORTHEAST LOUISIANA
THROUGH EARLY AFTERNOON...
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM NEAR RAYVILLE TO JUST SOUTH OF MONROE AT 1149
AM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EAST CARROLL...FRANKLIN...MADISON...MOREHOUSE...RICHLAND...
TENSAS AND WEST CARROLL PARISHES...INCLUDING THE CITIES OF MANGHAM...
RAYVILLE...START AND WINNSBORO...SHOULD MONITOR THESE STORMS CLOSELY.
AEG
Special weather statement, Jun 20, 11:17 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1217 PM CDT FRI JUN 20 2008
LAZ015-016-023-025-201800-
RICHLAND LA-TENSAS LA-FRANKLIN LA-MADISON LA-
1217 PM CDT FRI JUN 20 2008
...STRONG THUNDERSTORMS MOVING EAST ACROSS NORTHEAST LOUISIANA...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 50
MPH AND SMALL HAIL WAS LOCATED FROM NEAR DELHI TO NEAR WINNSBORO AT
1217 PM CDT...MOVING EAST AT 22 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN FRANKLIN...MADISON...RICHLAND AND TENSAS PARISHES...
INCLUDING THE CITY OF WINNSBORO...SHOULD MONITOR THESE STORMS
CLOSELY. CONDITIONS ARE SUCH THAT THESE STORMS MAY INTENSIFY AND
BECOME SEVERE EARLY THIS AFTERNOON.
AEG
Special weather statement, Jun 20, 11:58 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1258 PM CDT FRI JUN 20 2008
LAZ023>026-MSZ053-059-060-201900-
TENSAS LA-CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-JEFFERSON MS-
CLAIBORNE MS-ADAMS MS-
1258 PM CDT FRI JUN 20 2008
...STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL LOUISIANA AND
INTO SOUTHWEST MISSISSIPPI THIS AFTERNOON...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM NEAR NEWLIGHT TO NEAR
CLAYTON AT 1258 PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THESE STORMS.
PEOPLE IN CATAHOULA...CONCORDIA...AND TENSAS PARISHES...AND
ADAMS...JEFFERSON AND FRANKLIN COUNTIES...SHOULD MONITOR THESE STORMS
CLOSELY.
AEG
Thunderstorm Wind, Tensas
- When
- June 20, 12:04 PM CST
- Where
- Tensas County, 2.21 mi SSE of Westwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Utility Company
- Coordinates
- 32.149, -91.310
A few trees and power lines down along Shackleford Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strikes in Massachusetts, June 20, 20081 death · 2 injured · 2 events
- Hail and Damaging Winds in Mississippi, June 20, 2008$147,000 · 1.75 in hail · 31 events
- Hail and Damaging Winds in Nebraska, June 20, 2008$332,000 · 1.75 in hail · 9 events
- Flash Flood and Hail in Texas, June 20, 2008$38,000 · 2.5 in hail · 30 events
- Hail and Lightning Strikes in Arkansas, June 20, 2008$102,000 · 0.75 in hail · 4 events
- Hail and Damaging Wind in Iowa, June 20, 2008$64,000 · 1 in hail · 9 events
- Flash Flood and Hail in Missouri, June 20, 2008$73,000 · 1.25 in hail · 3 events
- Hail and Damaging Winds in Oklahoma, June 20, 2008$47,000 · 4 in hail · 12 events
- Flash Flood and Hail in Oklahoma, June 20, 2008$60,000 · 2 in hail · 6 events
- Flash Flood and Hail in South Carolina, June 20 to 21, 2008$5,000 · 1.75 in hail · 28 events
- Damaging Wind in Pennsylvania, June 20, 2008$30,000 · 50 kt wind · 1 event
- Hail and Lightning Strike in North Carolina, June 20, 20082 injured · 0.88 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 115727.